King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10655

Title: Optimal control of the genital herpes epidemic
Authors: El-Gohary, Awad
Keywords: unstable equilibrium states
Issue Date: 2001
Publisher: Chaos, Solitons & Fractals
Citation: Volume 12, Issue 10, August 2001, Pages 1817-1822
Abstract: A spatial stochastic model to study the optimal control of the epidemic is introduced. The equilibrium states of the epidemic model are found. The stability and instability in linear approximation of this model are investigated. The optimal control of the unstable equilibrium states is studied. The control functions are obtained from the conditions that ensure the optimal stabilization of these states. Graphical and numerical simulation of the obtained results are presented
URI: http://hdl.handle.net/123456789/10655
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
66.docx12 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback